# SDR CA000530021

- Difficulty date: May 3, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,836 hours
- Engine: Pwa JT15D4
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tube
- Part number: 551900922
- Condition: Cracked
- Location: Seat Base
- Part time: 50,790 hours
- Component: R Pass Seat, Cessna, 551901516
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, THE RIGHT AFT SEAT WAS FOUND IN THE RECLINED POSITION.   PUSHING THE RETRACT BUTTON DID NOT CAUSE THE SEAT BACK TO RETURN TO THE UPRIGHT POSITION.  MAINTENANCE PERSONNEL FOUND THE UPPER SEAT BASE TUBE CRACKED ADJACENT TO THE SEAT BACK PICKUPS.
